Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 148-148
DOI: 10.12691/tjant-6-5-4
Open AccessErratum

Corrigendum to “On Irresolute-Topological Vector Spaces”

Madhu Ram1, and Amjad Hussain1

1Department of mathematics, University of Jammu JK-180006, India

Pub. Date: October 27, 2018

Cite this paper:
Madhu Ram and Amjad Hussain. Corrigendum to “On Irresolute-Topological Vector Spaces”. Turkish Journal of Analysis and Number Theory. 2018; 6(5):148-148. doi: 10.12691/tjant-6-5-4


In this note, we disprove two results in reference [1].

semi-open sets irresolute-topological vector spaces

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  T. Al-Hawary and A. Al-Nayef, On Irresolute-Topological Vector Spaces, Math. Sci. Res. Hot-Line, 5 (2001), 49-53.